# SDR AALA202108265998

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 24,592 hours, 10,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16C EMERGENCY EXIT AISLE LIGHT FELL OFF. REMOVED AND REPLACED SEAT 16C EMERGENCY EXIT LIGHT SHROUD PER AMM 33-51-11.
